# SDR UPS99828603

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N713UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46014
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 536.655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C3, RT WING L/E LWR SKIN AT XFS 536.655 IS CRACKED AND THE INTERNAL DOUBLER HAS A PIECE MISSING.  REPAIRED IAW DH SK713-942.
